# SDR VW3R200100017

- Difficulty date: October 2, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: P3030029010
- Part serial: 3434
- Condition: Inoperative
- Location: Life Raft
- Component: Life Raft, Bfgoodrich
- Component part number: 5A321010511
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT NOT TRANSMITTING AND NEEDS TO BE REPLACED.  ELT CASE CRACKED.
